Disprin Original 300mg Dispersible Tablets Tablets

Disprin Original 300mg Dispersible Tablets Tablets

Description

For fast, effective pain relief.

Aspirin (Acetylsalicylic Acid) may be used for fast relief of sore throat, headache, toothache, period pain, and feverishness. It helps to relieve the symptoms of cold, flu, lumbago, and neuralgia.

  • Fast and effective
  • Dispersible formulation

How to use: Dissolve tablets in water immediately before taking. Dosage for adults and children 16 years and over, 1-2 tablets every 4 hours. Do not exceed 12 tablets in 24 hours. For oral use only.

Ingredients: Each Tablet contains: Aspirin (Acetylsalicylic Acid) 300mg, Each Dispersible Tablet also contains Calcium Carbonate, Maize Starch, Citric Acid, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour.

features

Clear
2.003.50

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.